| Model Number |
M00534280 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter's healthcare facility is (b)(6) hospital; reported here as it exceeded the character limit.Block h6: imdrf device code a0401 captures the reportable investigation result of guide catheter detached.Block h11: an advanix rx biliary preloaded stent was received for analysis.Visual inspection revealed that the guide catheter and the suture were detached.The stent's suture hole and the push catheter's suture hole were torn.No other damage was noted on the device.Product analysis confirmed the reported event of suture detachment.Although it was reported that the event occurred during preparation while unpacking, the condition of the returned device indicates that it was used during the procedure.Considering all available information, the investigation concluded that the observed damage was most likely due to procedural factors encountered during insertion of the device into the scope and attempted deployment.These factors may include the physician's technique, the tortuosity of the procedure, the amount of force applied to deploy the stent, and the pressure on the suture.Therefore, a review and analysis of all available information indicate that the most probable cause is an adverse event related to the procedure.
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded stent was to be implanted in the inferior bile duct to treat a malignant tumor, as indicated by jaundice, during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During preparation, after unpacking, the connection wire of the bile duct stent tip became disconnected.The procedure was completed with another device of the same type.No patient complications were reported as a result of this event.The patient's condition following the procedure was reported to be stable.Note: this complaint has been deemed mdr reportable based on the investigation result which revealed the guide catheter was detached.